# SDR SWIA201125645

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 21,992 hours, 18,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY EXIT LIGHT IS BURNED OUT.  (FLT 6696)  RELAMPED EMERGENCY LIGHT.
